# SDR AALA202312206086

- Difficulty date: December 11, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 64,319 hours, 26,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND ALL FOUR OVER WING EMERGENCY EXIT ROW LIGHTS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202312136086: PERFORMED SATISFACTORY OPERATIONAL TEST OF EMERGENCY LIGHTS PER AMM 33-51-00.**(CLOSED).
